Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 91, NWS Hastings, NE

May 10, 2016Fillmore County, York County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at May 10, 2016, 9:35 PM CDT for Fillmore County, York County, Nebraska. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2016, 9:35 PM CDT (02:35 UTC)
Expired
May 10, 2016, 10:32 PM CDT
In force
57 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fillmore County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 77 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 9:44 PM CDTHAIL 0.88Shickley, NEHEAVY RAIN WITH DIME TO NICKLE SIZED HAIL. WINDS EST 30 TO 40MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 6:29 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2016-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2016-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1798 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

616 
WUUS53 KGID 110235
SVRGID
NEC059-185-110345-
/O.NEW.KGID.SV.W.0091.160511T0235Z-160511T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
935 PM CDT TUE MAY 10 2016

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  YORK COUNTY IN EAST CENTRAL NEBRASKA...
  FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 1045 PM CDT

* AT 934 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR BRADSHAW TO NEAR GRAFTON...MOVING EAST AT 35
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  YORK...GENEVA...HENDERSON...EXETER...FAIRMONT...MCCOOL JUNCTION...
  SHICKLEY...MILLIGAN...BRADSHAW...WACO...GRAFTON...OHIOWA...LUSHTON...
  STRANG AND THAYER.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 342 AND 365.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4036 9780 4097 9783 4103 9782 4097 9737
      4038 9737
TIME...MOT...LOC 0234Z 279DEG 30KT 4090 9778 4056 9771 

HAIL...1.00IN
WIND...60MPH
 
$$

EWALD
3 follow-up statements
624 
WWUS53 KGID 110301
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1001 PM CDT TUE MAY 10 2016

NEC059-185-110345-
/O.CON.KGID.SV.W.0091.000000T0000Z-160511T0345Z/
YORK NE-FILLMORE NE-
1001 PM CDT TUE MAY 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR YORK AND FILLMORE COUNTIES...

AT 1000 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR YORK TO NEAR EXETER TO NEAR STRANG...MOVING EAST
AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
YORK...GENEVA...EXETER...FAIRMONT...MCCOOL JUNCTION...MILLIGAN...
BRADSHAW...WACO...OHIOWA...LUSHTON...STRANG AND THAYER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4037 9767 4066 9771 4074 9782 4083 9782
      4098 9783 4103 9782 4100 9763 4097 9737
      4038 9737
TIME...MOT...LOC 0300Z 271DEG 31KT 4089 9756 4070 9744 4046 9755 

HAIL...1.00IN
WIND...60MPH
 
$$

WESELY
684 
WWUS53 KGID 110318
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1018 PM CDT TUE MAY 10 2016

NEC059-185-110345-
/O.CON.KGID.SV.W.0091.000000T0000Z-160511T0345Z/
YORK NE-FILLMORE NE-
1018 PM CDT TUE MAY 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR EASTERN YORK AND EASTERN FILLMORE COUNTIES...

AT 1018 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WACO TO 9 MILES NORTHEAST OF EXETER TO MILLIGAN...
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EXETER...MILLIGAN...WACO...OHIOWA AND THAYER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4038 9748 4062 9754 4077 9753 4088 9753
      4099 9752 4097 9737 4038 9737
TIME...MOT...LOC 0318Z 267DEG 30KT 4094 9743 4075 9731 4050 9742 

HAIL...1.00IN
WIND...60MPH
 
$$

WESELY
311 
WWUS53 KGID 110332
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1032 PM CDT TUE MAY 10 2016

NEC059-185-110342-
/O.CAN.KGID.SV.W.0091.000000T0000Z-160511T0345Z/
YORK NE-FILLMORE NE-
1032 PM CDT TUE MAY 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN YORK AND EASTERN
FILLMORE COUNTIES IS CANCELLED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHEASTERN NEBRASKA.

LAT...LON 4038 9748 4062 9754 4077 9753 4088 9753
      4099 9752 4097 9737 4038 9737
TIME...MOT...LOC 0331Z 279DEG 30KT 4092 9728 4073 9716 4048 9727 

$$

WESELY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:53 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, May 10, 6:53 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
653 PM CDT TUE MAY 10 2016

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 310 PM CDT TUE MAY 10 2016

THE MAIN CONCERN IN THE SHORT TERM IS THE COLD FRONTAL PASSAGE AND
THUNDERSTORMS THAT ARE EXPECTED TO DEVELOP ALONG AND BEHIND THE
FRONT THIS EVENING AND OVERNIGHT. HIGH-RESOLUTION GUIDANCE HAS
BEEN CONSISTENT IN THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND
INTO THE EVENING. AS OF 19Z (2PM) SHOWERS AND THUNDERSTORMS HAVE
DEVELOPED SIMILAR TO GUIDANCE. THE FRONT IS ROUGHLY EAST OF BROKEN
BOW SOUTH TO MCCOOK. WITH THIS...EXPECT THUNDERSTORMS TO CONTINUE
TO DEVELOP ALONG THE FRONT AS IT MOVES EASTWARD. THIS WILL IMPACT
THE WHOLE AREA. SHEAR IS ADEQUATE...BUT INSTABILITY IS
STRUGGLING BETWEEN 500-1500 J/KG...HOWEVER PLENTIFUL SUNSHINE AND
HIGHER THAN EXPECTED DEW POINTS ARE PROVIDING SLIGHTLY HIGHER
INSTABILITY THAN PREVIOUSLY THOUGH. THINK AS THE UPPER LOW MOVES
EASTWARD INSTABILITY MAY INCREASE SLIGHTLY INTO THE EVENING HOURS
THEN OVERNIGHT AHEAD OF THE FRONT WITH ELEVATED MOISTURE TRANSPORT.
DURING THE EVENING THERE WILL BE A CHANCE FOR STRONG TO SEVERE
STORMS. MAINLY ANYTIME AFTER 3PM THROUGH JUST AFTER SUNSET.
SEVERE STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL UP TO
PING-PONG BALL SIZE.

THE SEVERE THREAT IS EXPECTED TO DIMINISH INTO THE LATE EVENING
AND INTO THE OVERNIGHT HOURS AS THE THREAT TRANSITIONS TO
FLOODING. SHOWERS WITH SCATTERED THUNDER ARE EXPECTED TO BECOME
MORE WIDESPREAD ACROSS THE AREA DURING THE OVERNIGHT HOURS
IMPACTING MUCH OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS. A
PORTION OF NORTH CENTRAL KANSAS COULD SEE SOME STRONGER STORMS AS
MOISTURE TRANSPORT INCREASES IN THE MIDDLE OF THE NIGHT...BUT
CONFIDENCE IS NOT AS HIGH ON THIS. WIDESPREAD RAINFALL OF 1-2
INCHES IS EXPECTED ACROSS MUCH OF THE AREA WITH SOME AREAS
GETTING HIGHER AMOUNTS AND SOME AREAS LESS.

THESE SHOWERS/STORMS ARE CURRENTLY EXPECTED TO PERSIST INTO
WEDNESDAY MORNING ESPECIALLY OVER EASTERN AREAS AS THE UPPER WAVE
ENCROACHES ON THE AREA. PRECIPITATION IS EXPECTED TO PUSH
EAST...OUT OF THE AREA BY LATE MORNING/EARLY AFTERNOON.

HIGHS WILL BE SLIGHTLY COOLER BEHIND THE COOL FRONT FOR WEDNESDAY.
HIGHS IN THE 60S ARE EXPECTED. THIS IS SLIGHTLY COOLER THAN
SEASONAL NORMS FOR EARLY/MID MAY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 310 PM CDT TUE MAY 10 2016

ALOFT: ONE LAST SHORTWAVE TROF WILL MOVE THRU THU THEN A PATTERN
CHANGE WILL BE COMPLETE...WITH SVRL DAYS OF NW FLOW. THE CLOSED LOW
CURRENTLY STALLED BETWEEN AK/HI WILL MOVE TO THE W COAST SAT AND
OPEN UP INTO A TROF AND BROADEN OVER THE WRN USA SUN-MON. IT WILL
PROBABLY HAVE MULTIPLE WEAKER EMBEDDED VORT MAXIMA THAT SHOULD BEGIN
TO EJECT ONTO THE PLAINS TUE.

SURFACE: CANADIAN HIGH PRES WILL SLIDE SE ACROSS THE CNTRL PLAINS
THU. A STRONG CANADIAN COLD FRONT WILL PLUNGE S CROSSING THE FCST
AREA FRI FOLLOWED BY HIGH PRES SAT. ANOTHER COOL FRONT WILL SLIP
THRU SAT...PART OF A CLIPPER-TYPE SYSTEM DIVING INTO THE GREAT
LAKES...BUT THE CORE OF THE COOLER AIR WILL MISS TO THE E. A NEW
HIGH BUILDS OVER MUCH OF THE NRN USA MON-TUE.

GIVEN IMPENDING WX...AM FOREGOING A MORE DETAILED DSCN. BOTTOM LINE
IS BELOW NORMAL TEMPS SAT-MON. THE MODELS/POPS SEEM WAYYYY OVERDONE
WITH NO INSTABILITY AND NO FORCING. SO POPS WERE DRASTICALLY CUT IN
COORD WITH NEIGHBORING OFFICES.

&&

.AVIATION...(FOR THE 00Z KGRI/KEAR TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 653 PM CDT TUE MAY 10 2016

THE MAIN AVIATION FORECAST CONCERN CONTINUES TO BE THUNDERSTORMS
THIS EVENING AND OVERNIGHT ALONG WITH A COLD FRONT CHANGING WINDS
AROUND TO THE NORTH. IFR TO MVFR CEILINGS AND VISIBILITIES COULD
BE PRESENT AS STORMS MOVE OVER THE TERMINALS. WILL AMEND AS
NECESSARY FOR THESE CONDITIONS. RAIN/THUNDERSTORMS WILL PERSIST
OVERNIGHT LINGERING INTO THE MORNING HOURS. NORTH WINDS WILL
PERSIST THROUGH WEDNESDAY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

UPDATE...BILLINGS WRIGHT
SHORT TERM...BILLINGS WRIGHT
LONG TERM...HALBLAUB
AVIATION...BILLINGS WRIGHT
Hazardous weather outlook, May 10, 6:41 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
641 PM CDT TUE MAY 10 2016

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
112345-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
641 PM CDT TUE MAY 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

THIS EVENING STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE. LARGE
HAIL TO 2 INCHES AND DAMAGING WINDS TO 80 MPH ARE POSSIBLE.
TORNADOES CANNOT BE RULED OUT. THUNDERSTORMS WILL INCREASE IN
COVERAGE ACROSS THE AREA THIS EVENING AND INTO THE OVERNIGHT
HOURS. SOME STORMS COULD BE STRONG TO SEVERE THIS AFTERNOON AND
TONIGHT...WITH HAIL UP TO AROUND PING PONG BALL SIZE AND WIND
GUSTS TO AROUND 60 MPH THE PRIMARY THREATS.

IN ADDITION...PARTS OF THE AREA WILL SEE APPRECIABLE RAINFALL
TONIGHT...WITH TOTALS OF AT LEAST 1 TO 2 INCHES LIKELY IN SEVERAL
COUNTIES...AND LOCALIZED HIGHER AMOUNTS POSSIBLE. THIS COULD
RESULT IN SHORT-TERM FLOODING ISSUES OF LOW-LYING AREAS AND SMALL
STREAMS...ESPECIALLY IF HEAVIER RAIN TARGETS AREAS THAT HAVE
ALREADY RECEIVED OVER 2 INCHES THIS WEEK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WEDNESDAY MORNING...A CHANCE OF THUNDERSTORMS CONTINUES ACROSS
MOST OF THE OUTLOOK AREA...AND COULD POSSIBLY LINGER INTO THE
AFTERNOON HOURS MAINLY EAST OF HIGHWAY 14. SEVERE STORMS ARE NOT
ANTICIPATED AFTER SUNRISE WEDNESDAY...BUT SMALL HAIL CANNOT BE
RULED OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON AT LEAST A LIMITED BASIS THIS
AFTERNOON INTO TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
 HTTP://WWW.WEATHER.GOV/HASTINGS

BILLINGS WRIGHT

In the hours before

Local storm report, May 10, 8:40 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
840 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND GST     TRUMBULL                40.68N 98.27W
05/10/2016  E55 MPH          ADAMS              NE   EMERGENCY MNGR

&&

ADP
Local storm report, May 10, 8:42 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
842 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     TSTM WND GST     HASTINGS AIRPORT        40.60N 98.43W
05/10/2016  M52 MPH          ADAMS              NE   ASOS

&&

PBEDA
Local storm report, May 10, 9:03 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
903 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             BENEDICT                41.01N 97.61W
05/10/2016  M1.00 INCH       YORK               NE   TRAINED SPOTTER

&&

PBEDA
Local storm report, May 10, 9:04 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
904 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     TORNADO          3 NNE CHAPMAN           41.06N 98.14W
05/10/2016                   MERRICK            NE   TRAINED SPOTTER

            THIS IS A BEST GUESS ON A CORRECTED LOCATION TO ORIGINAL
            TORNADO REPORT BASED ON RADAR DATA AND SUBSEQUENT SOCIAL
            MEDIA PHOTOS. THIS WAS LIKELY VERY BRIEF...AND AS OF THIS
            TIME NO DAMAGE IS KNOWN.

&&

PFANNKUCH
Local storm report, May 10, 9:28 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
928 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     TORNADO          3 NNE CHAPMAN           41.06N 98.14W
05/10/2016                   MERRICK            NE   TRAINED SPOTTER

            THIS IS A BEST GUESS ON A CORRECTED LOCATION TO ORIGINAL
            TORNADO REPORT BASED ON RADAR DATA AND SUBSEQUENT SOCIAL
            MEDIA PHOTOS. THIS WAS LIKELY VERY BRIEF...AND AS OF THIS
            TIME NO DAMAGE IS KNOWN.

0605 PM     HAIL             MARQUETTE               41.01N 98.01W
05/10/2016  M1.25 INCH       HAMILTON           NE   PUBLIC

            REPORTAND PICTURE VIA TWITTER

0625 PM     TSTM WND GST     3 SW ATLANTA            40.34N 99.51W
05/10/2016  E85.00 MPH       HARLAN             NE   COUNTY OFFICIAL

            EST 85MPH WIND GUST FROM EM 2.5MILES SW OF ATLANTA

0641 PM     HAIL             5 N HAMPTON             40.95N 97.89W
05/10/2016  M1.75 INCH       HAMILTON           NE   COUNTY OFFICIAL

0652 PM     FUNNEL CLOUD     7 NW PHILLIPSBURG       39.82N 99.42W
05/10/2016                   PHILLIPS           KS   TRAINED SPOTTER

            DIME SIZED HAIL WITH ROTATING WALL CLOUD AND A FEW FUNNEL
            CLOUDS HAVE ALSO BEEN SEEN WITH THIS STORM.

0655 PM     FLASH FLOOD      5 E MARQUETTE           41.01N 97.91W
05/10/2016                   HAMILTON           NE   TRAINED SPOTTER

            WATER OVER ROAD EST TO BE 1/2 MILE WIDE NEAR Q RD AND
            21ST RD DOWN TO 22ND RD.

0659 PM     FUNNEL CLOUD     5 NW PHILLIPSBURG       39.80N 99.39W
05/10/2016                   PHILLIPS           KS   TRAINED SPOTTER

            ROTATING WALL CLOUD WITH FUNNEL

0700 PM     TSTM WND DMG     2 E MARQUETTE           41.01N 97.97W
05/10/2016                   HAMILTON           NE   PUBLIC

            PIVOT DAMAGED...PICTURE FROM PUBLIC VIA FACEBOOK.

0708 PM     HAIL             5 W BENEDICT            41.01N 97.70W
05/10/2016  M0.88 INCH       YORK               NE   TRAINED SPOTTER

0710 PM     FLASH FLOOD      4 S HORDVILLE           41.02N 97.89W
05/10/2016                   HAMILTON           NE   EMERGENCY MNGR

            HEAVY RAIN WITH SEVERAL AREA ROADS WITH WATER OVER THEM.

0733 PM     HEAVY RAIN       2 N ATLANTA             40.40N 99.47W
05/10/2016  E0.00 INCH       PHELPS             NE   EMERGENCY MNGR

            WATER RUNNING OVER COUNTY ROAD NORTH OF ATLANTA.

0740 PM     TSTM WND GST     2 W BRADSHAW            40.88N 97.78W
05/10/2016  M30.00 MPH       YORK               NE   TRAINED SPOTTER

            GUSTNADOES/DUST FROM OUTFLOW ALONG HWY 34 HAVE LOWERED
            VIS TO 0 MILES IN DUST.

0802 PM     TSTM WND GST     E ROSELAND              40.47N 98.56W
05/10/2016  E50.00 MPH       ADAMS              NE   TRAINED SPOTTER

            OUTFLOW MOVED THROUGH EST 50 MPH WIND GUST WITH DUST
            CLOUD.

0812 PM     HAIL             KENESAW                 40.62N 98.66W
05/10/2016  M0.88 INCH       ADAMS              NE   PUBLIC

            REPORT VIA TWITTER

0813 PM     TSTM WND GST     HASTINGS AIRPORT        40.60N 98.43W
05/10/2016  M52.00 MPH       ADAMS              NE   ASOS

0822 PM     HEAVY RAIN       3 NE MARQUETTE          41.04N 97.97W
05/10/2016  M4.30 INCH       HAMILTON           NE   PUBLIC

            ONLINE REPORT OF 4.3INCHES OF RAIN BETWEEN MARQUETTE AND
            HORDVILLE.

0823 PM     TSTM WND GST     HASTINGS AIRPORT        40.60N 98.43W
05/10/2016  M47.00 MPH       ADAMS              NE   AWOS

0825 PM     FLASH FLOOD      MARQUETTE               41.01N 98.01W
05/10/2016                   HAMILTON           NE   EMERGENCY MNGR

            WATER OVER MANY COUNTY ROADS IN THE NORTHERN PART OF
            HAMILTON COUNTY.

0838 PM     TSTM WND GST     TRUMBULL                40.68N 98.27W
05/10/2016  E55.00 MPH       ADAMS              NE   EMERGENCY MNGR

0900 PM     HAIL             BENEDICT                41.01N 97.61W
05/10/2016  M1.00 INCH       YORK               NE   TRAINED SPOTTER

&&

PBEDA
Local storm report, May 10, 9:34 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
934 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     HAIL             5 WSW SUTTON            40.58N 97.95W
05/10/2016  E1.00 INCH       CLAY               NE   TRAINED SPOTTER

            DIME TO QUARTER SIZE HAIL REPORTED ON HIGHWAY 6.

&&

ADP

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:00 PM CDTSevere Thunderstorm WarningGIDHamilton, Polk, York45 min
May 10, 7:05 PM CDTFlash Flood WarningGIDHamilton, Polk, York9 hr
May 10, 7:09 PM CDTSpecial Weather StatementGIDNance21 min
May 10, 7:28 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Hall, Kearney47 min
May 10, 7:34 PM CDTSevere Thunderstorm WarningGIDHamilton, Polk, York41 min
May 10, 8:14 PM CDTSevere Thunderstorm WarningGIDHamilton, York46 min
May 10, 8:32 PM CDTSpecial Weather StatementGIDHall28 min
May 10, 8:39 PM CDTSevere Thunderstorm WarningGIDClay, Hall, Hamilton, Merrick36 min
May 10, 8:53 PM CDTSevere Thunderstorm WarningGIDPolk, York52 min
May 10, 9:23 PM CDTAreal Flood WarningGIDHamilton, Polk, York4 days
May 11, 12:42 AM CDTSpecial Weather StatementGIDYork48 min
May 11, 1:53 AM CDTSpecial Weather StatementGIDFranklin, Kearney37 min
May 11, 2:35 AM CDTSpecial Weather StatementGIDAdams, Nuckolls, Webster25 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.